# SDR MWEA020112

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 49198641
- Condition: Cracked
- Location: Station 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED, LOCATED AT FUSELAGE STATION 1038 UPPER INBOARD CORNER.  --  FABRICATED AND INSTALLED FITTING.
